# SDR SWAA2023103108046

- Difficulty date: October 5, 2023
- Submitted: October 31, 2023
- Operation: Air carrier
- Aircraft: N8716B
- Make and model: Boeing 737-8
- Aircraft serial: 42544
- Aircraft time: 13,018 hours, 5,787 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY DOOR SLIDE BOTTOM FLAP NEEDS RETUCKED INTO SLIDE PACK.<[01] REPOSITIONED AFT ENTRY DOOR SLIDE PER MT 825-PRD-01-01 SA (TTG8Q00MQEJB).;[02] VERIFIED CORRECTIVE ACTION #1;[03] VERIFIED COMPLETION OF CORRECTIVE ACTIONS 1 AND MEASUREMENT TABLE.
